Numeraire Dependence in Risk-neutral Probabilities of Event Outcomes

zurück zur Übersicht

Referenz

Hanke, M., Poulsen, R., & Weissensteiner, A. (2019). Numeraire Dependence in Risk-neutral Probabilities of Event Outcomes. The Journal of Derivatives, 26(4), 128-143. (ABDC_2016: A; ABDC_2019: A; ABS_2018: 2; VHB_3: B)

Publikationsart

Beitrag in wissenschaftlicher Fachzeitschrift

Mitarbeiter

Einrichtungen

  • Lehrstuhl für Finance
  • Institut für Finance

Original Source URL

Link

DOI

http://dx.doi.org/10.3905/jod.2019.26.4.128